Alert archive / Florida / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 101, NWS Jacksonville, FL
NWS Jacksonville, FL issued this severe thunderstorm warning at Jun 10, 2014, 6:35 PM EDT for Nassau County, Florida. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 10, 2014, 6:35 PM EDT (22:35 UTC)
- Expired
- Jun 10, 2014, 7:00 PM EDT
- In force
- 25 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
County Nassau County, FL
The radar
The Jacksonville radar (KJAX), 33 km from the middle of the area, began a volume at 22:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 10.6 hours before the alert went out and 32 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1147 J/kg
- Mixed-layer CIN
- -118 J/kg
- Mixed-layer LCL
- 1022 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- -64 m²/s²
- 0-3 km storm-relative helicity
- -44 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
006
WUUS52 KJAX 102235
SVRJAX
FLC089-102315-
/O.NEW.KJAX.SV.W.0101.140610T2235Z-140610T2315Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
635 PM EDT TUE JUN 10 2014
THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN NASSAU COUNTY IN NORTHEAST FLORIDA
* UNTIL 715 PM EDT
* AT 636 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR HILLIARD...MOVING NORTH AT 20 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
HILLIARD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
&&
LAT...LON 3057 8187 3059 8201 3060 8202 3075 8204
3075 8202 3076 8201 3080 8192 3077 8183
TIME...MOT...LOC 2236Z 180DEG 17KT 3068 8194
$$
WOLF1 follow-up statement
804
WWUS52 KJAX 102300
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
700 PM EDT TUE JUN 10 2014
FLC089-102310-
/O.CAN.KJAX.SV.W.0101.000000T0000Z-140610T2315Z/
NASSAU FL-
700 PM EDT TUE JUN 10 2014
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN NASSAU COUNTY IS
CANCELLED...
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
LAT...LON 3057 8187 3059 8201 3060 8202 3075 8204
3075 8202 3076 8201 3080 8192 3077 8183
TIME...MOT...LOC 2300Z 180DEG 17KT 3079 8194
$$
WOLFWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 1:40 PM EDT, 4 hours 55 minutes earlier.
Area forecast discussion, Jun 10, 1:40 PM EDT, 4 hours 55 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSONVILLE FL 140 PM EDT TUE JUN 10 2014 .SHORT TERM /THROUGH THURSDAY/... INITIAL CONVECTION IS BEGINNING TO DEVELOP ACROSS NORTH-CENTRAL FL IN THE DEEPEST MOISTURE AND SOME LIFT AS A WEAK IMPULSE CROSSES THE AREA ALONG WITH SEABREEZE INTERACTIONS. HIGH RESOLUTION MODELS IN GENERAL AGREEMENT INCREASING COVERAGE ACROSS MOST OF NE FL KEEPING MUCH OF SE GA DRY UNDER SOMEWHAT DRIER AIR. WILL CAP POPS AT HIGH END SCATTERED LATER THIS AFTN ACROSS NORTH-CENTRAL FL...WITH LOW END SCATTERED ACROSS EXTREME NE FL WITH ISOLATED POPS ACROSS SE GA. PRECIP WILL DIMINISH AFTER SUNSET...WITH DRY CONDITIONS OVERNIGHT. LOWS TNGT WILL RANGE FROM THE UPPER 60S TO LOWER 70S INLAND...WITH MID 70S COAST. WEDNESDAY...A RATHER DEEP TROUGH WILL APPROACH THE AREA...WITH A MORE SIGNIFICANT SHORTWAVE ROTATING ACROSS THE REGION BY WEDNESDAY AFTN. THIS WILL COMBINE WITH SMALL SCALE/SEABREEZE INTERACTIONS FURTHER SOUTH ACROSS THE FL PENINSULA TO GENERATE ABOVE AVERAGE PRECIP COVERAGE. WILL USE NUMEROUS POPS FOR ALL AREAS WEDNESDAY AFTN. THICKER CLOUDS AND EARLIER ONSET OF PRECIP WILL LIKELY TEMPER HEATING QUITE A BIT...THUS AMOUNT OF TSTMS ARE IN QUESTION...BUT FOR NOW WILL USE NUMEROUS TSTMS FOR MOST AREAS. A FEW STORMS...ESPECIALLY ACROSS NE FL...COULD BECOME STRONG IN THE AFTN WITH GUSTY WINDS THE MAIN THREAT. HIGH TEMPERATURES WILL BE COOLER DUE TO CLOUDS/PRECIP,..WITH MID TO UPPER 80S FOR MOST AREAS. WEDNESDAY NIGHT/THURSDAY...STORMS WILL TRACK OFF THE EAST COAST THROUGH THE EVENING WITH A LULL IN ACTIVITY OVER LAND AFTER MIDNIGHT. STORMS SHOULD DEVELOP NEAR THE GULF COAST EARLY MORNING AND DEEP SWLY FLOW WILL SPREAD THE NUMEROUS SHOWERS/STORMS INLAND TOWARD THE ATLC COAST DURING THE DAY AND INTO THE ATLC. MODELS SHOW A SIGNIFICANT SHORTWAVE TROUGH SWINGING THROUGH THURS NIGHT AND WILL KEEP LOW END POPS MOST OF THE NIGHT. MAX TEMPS WILL BE IN THE 80S DUE TO RAIN AND CLOUDS. LOWS WILL BE NEAR CLIMO IN THE UPPER 60S TO LOWER 70S. .LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/... MODELS DIFFER WITH TIMING OF UPPER TROUGH THIS WEEKEND. THE ECMWF IS FASTER...SHOWING A CLOSED LOW OVER AL/GA ON SATURDAY/SUNDAY... THEN LIFT THE LOW INTO THE CAROLINAS EARLY NEXT WEEK. THE GFS SHOWS A CLOSED LOW OVER THE LOWER MISS VALLEY FRIDAY/SAT...THEN SHOWS A RIDGE BRIDGING THE TROUGH WHICH LIFT NORTHWARD. BOTH SHOW RIDGING OVER FL PENINSULA BY TUESDAY. THESE DIFFERENCES HAVE CHANGED LITTLE IN LATEST MODEL RUNS...THEREFORE WILL MAINTAIN CURRENT FORECAST. EXPECT SCATTERED THUNDERSTORMS EACH AFTN/EVE. SOUTHWESTERLY FLOW PERSISTS FRI/SAT THEN A MORE SOLID EASTERLY TO SELY FLOW RETURNING SUNDAY THROUGH TUESDAY. IF THIS PLAYS OUT THIS WAY...THEN ISOLATED SHOWERS AND THUNDERSTORMS WILL DEVELOP NEAR THE ATLANTIC COAST IN THE MORNING...PUSHING WEST AND BECOMING MORE SCATTERED DURING BY AFTERNOON WITH SOME ENHANCEMENT POSSIBLE NEAR THE I-75 CORRIDOR IN THE AFTERNOON. && .AVIATION... VFR WILL GENERALLY PREVAIL FOR THE NEXT 24 HOURS. WILL USE VCTS FOR SCATTERED TSTMS ACROSS NE FL PORTS THROUGH 00-02Z. WILL USE PREVAILING -SHRA WITH VCTS BY 16-18Z WEDNESDAY. && .MARINE... OFFSHORE FLOW WILL CONTINUE THROUGH MOST OF THE WEEK...BECOMING ONSHORE OVER THE WEEKEND. LOCAL SEA BREEZES CAN BE EXPECTED ALONG THE COAST DURING THE AFTERNOON AND EVENING HOURS. SPEEDS WILL GENERALLY REMAIN IN THE 10-15 KNOT RANGE WITH SEAS 2-4 FT. MAIN THREAT WILL BE OFFSHORE MOVING STORMS WITH GUSTY WINDS AND FREQUENT LIGHTNING ON WED/THU. RIP CURRENTS: LOW RISK THROUGH WEDNESDAY. && .PRELIMINARY POINT TEMPS/POPS... AMG 71 88 68 87 / 20 70 70 50 SSI 75 84 72 85 / 10 70 60 60 JAX 72 88 69 86 / 30 70 70 60 SGJ 74 86 71 84 / 30 70 70 60 GNV 70 88 68 87 / 40 60 60 70 OCF 71 88 70 87 / 40 60 60 70 && .JAX WATCHES/WARNINGS/ADVISORIES... FL...NONE. GA...NONE. AM...NONE. && ALLEN/TRABERT/PETERSON
Hazardous weather outlook, Jun 10, 2:10 PM EDT, 4 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 210 PM EDT TUE JUN 10 2014 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040- GAZ132>136-149>154-162>166-111000- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON- SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS- GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON- APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN- COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN- 210 PM EDT TUE JUN 10 2014 ...ISOLATED STRONG THUNDERSTORMS POSSIBLE THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT... SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND EVENING WITH THE HIGHEST COVERAGE ACROSS THE INLAND AREAS BETWEEN THE I-95 AND U.S. 301 HIGHWAY CORRIDORS. ISOLATED STRONG STORMS WITH GUSTY WINDS...HAIL...LOCALLY HEAVY RAINS AND FREQUENT DEADLY LIGHTNING STRIKES WILL BE POSSIBLE. CONVECTION WILL END AROUND SUNSET ALTHOUGH SOME ACTIVITY WILL LINGER UNTIL MIDNIGHT ACROSS INLAND LOCATIONS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... NUMEROUS THUNDERSTORMS ARE EXPECTED WEDNESDAY AND THURSDAY WITH A FEW STRONG STORMS POSSIBLE BOTH DAYS THAT WILL BE CAPABLE OF PRODUCING STRONG GUSTY WINDS...HAIL...LOCALLY HEAVY RAINS...AND FREQUENT DEADLY LIGHTNING STRIKES. A RETURN TO TYPICAL SCATTERED THUNDERSTORM ACTIVITY IS EXPECTED FROM FRIDAY THROUGH MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.
In the hours before
Special weather statement, Jun 10, 6:06 PM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 606 PM EDT TUE JUN 10 2014 FLZ036-040-102245- ALACHUA-MARION- 606 PM EDT TUE JUN 10 2014 ...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR ALACHUA AND MARION COUNTIES FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 645 PM EDT... AT 606 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS CENTERED 2 MILES EAST OF SPARR...MOVING NORTHWEST AT 20 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND ANTHONY...SPARR...CITRA...LOWELL...REDDICK...CROSS CREEK... MCINTOSH...FLEMINGTON AND MICANOPY THROUGH 645 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. LAT...LON 2934 8241 2952 8240 2955 8217 2922 8198 TIME...MOT...LOC 2206Z 115DEG 19KT 2935 8208 NELSON
Local storm report, Jun 10, 6:06 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
606 PM EDT TUE JUN 10 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 PM DOWNBURST 5 ESE BRYCEVILLE 30.35N 81.87W
06/10/2014 DUVAL FL ASOS
WHITEHOUSE NAVAL OUTLYING FIELD ASOS REPORTED PEAK WIND
GUST OF 55 MPH - DIRECTION FROM THE SOUTH, 48 KNOTS, 550
PM EDT. PK WND 18048/2150.
&&
MMSpecial weather statement, Jun 10, 6:13 PM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 613 PM EDT TUE JUN 10 2014 FLZ030-031-036-102300- ALACHUA-BRADFORD-UNION- 613 PM EDT TUE JUN 10 2014 ...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR BRADFORD... ALACHUA AND UNION COUNTIES FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 700 PM EDT... AT 613 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS CENTERED 3 MILES NORTH OF LA CROSSE...MOVING NORTHEAST AT 10 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND LA CROSSE...WORTHINGTON SPRING...BROOKER...DUKES...GROVES... BEASLEY...LAKE BUTLER...JOHNSTOWN...SAMPSON AND NEW RIVER THROUGH 700 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 1-800-499-1594. LAT...LON 3013 8235 2992 8212 2970 8234 2990 8249 TIME...MOT...LOC 2213Z 218DEG 9KT 2989 8239 NELSON
Special weather statement, Jun 10, 6:15 PM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
615 PM EDT TUE JUN 10 2014
FLZ024-102315-
NASSAU-
615 PM EDT TUE JUN 10 2014
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR WESTERN NASSAU
COUNTY FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID
UNTIL 715 PM EDT...
AT 615 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 7 MILES SOUTH OF HILLIARD...MOVING
NORTHWEST AT 5 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS
AROUND HILLIARD THROUGH 715 PM EDT. HAIL UP TO THREE QUARTER INCH IN
DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45
TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY
RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING
OF LOW-LYING AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3057 8184 3055 8200 3064 8203 3068 8202
3077 8192
TIME...MOT...LOC 2215Z 142DEG 4KT 3061 8195
WOLFSpecial weather statement, Jun 10, 6:18 PM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 618 PM EDT TUE JUN 10 2014 FLZ030-031-036-102300- ALACHUA-BRADFORD-UNION- 618 PM EDT TUE JUN 10 2014 ...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR BRADFORD... ALACHUA AND UNION COUNTIES FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 700 PM EDT... AT 618 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 3 MILES NORTH OF LA CROSSE...MOVING NORTH AT 10 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND LA CROSSE...BROOKER...ALACHUA...WORTHINGTON SPRING...UPLAND PINES...GROVES...LAKE BUTLER AND DUKES THROUGH 700 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. LAT...LON 2999 8254 3005 8228 2976 8230 2976 8251 TIME...MOT...LOC 2218Z 176DEG 7KT 2989 8241 WOLF
Special weather statement, Jun 10, 6:21 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 621 PM EDT TUE JUN 10 2014 FLZ031-032-036-037-102300- ALACHUA-BRADFORD-CLAY-PUTNAM- 621 PM EDT TUE JUN 10 2014 ...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CLAY... BRADFORD...ALACHUA AND PUTNAM COUNTIES FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 700 PM EDT... AT 621 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS CENTERED 4 MILES SOUTHWEST OF MELROSE LANDING...MOVING NORTHWEST AT 20 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND MELROSE LANDING...PUTNAM HALL...MELROSE...LAKE GENEVA... KEYSTONE HEIGHTS...ORANGE HEIGHTS...WALDO AND HAMPTON THROUGH 700 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 1-800-499-1594. LAT...LON 2972 8231 2992 8212 2966 8184 2958 8209 TIME...MOT...LOC 2221Z 132DEG 16KT 2962 8200 NELSON
The office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 10, 3:02 PM EDT | Special Weather Statement | JAX | Putnam | 43 min |
| Jun 10, 3:04 PM EDT | Special Weather Statement | JAX | Marion | 41 min |
| Jun 10, 3:14 PM EDT | Special Weather Statement | JAX | Putnam | 31 min |
| Jun 10, 3:16 PM EDT | Special Weather Statement | JAX | Putnam | 29 min |
| Jun 10, 3:38 PM EDT | Special Weather Statement | JAX | Marion | 52 min |
| Jun 10, 3:44 PM EDT | Special Weather Statement | JAX | Putnam | 46 min |
| Jun 10, 3:52 PM EDT | Special Weather Statement | JAX | Putnam | 53 min |
| Jun 10, 4:13 PM EDT | Special Weather Statement | JAX | Marion | 47 min |
| Jun 10, 4:18 PM EDT | Severe Thunderstorm Warning | JAX | Putnam, Saint Johns | 29 min |
| Jun 10, 4:22 PM EDT | Special Weather Statement | JAX | Bradford | 53 min |
| Jun 10, 4:29 PM EDT | Special Weather Statement | JAX | Clay | 46 min |
| Jun 10, 4:43 PM EDT | Special Weather Statement | JAX | Putnam | 47 min |
| Jun 10, 4:59 PM EDT | Severe Thunderstorm Warning | JAX | Marion, Putnam | 46 min |
| Jun 10, 5:01 PM EDT | Special Weather Statement | JAX | Union | 29 min |
| Jun 10, 5:08 PM EDT | Severe Thunderstorm Warning | JAX | Clay, Duval | 37 min |
| Jun 10, 5:10 PM EDT | Special Weather Statement | JAX | Baker | 35 min |
| Jun 10, 5:23 PM EDT | Areal Flood Advisory | JAX | Marion, Putnam | 82 min |
| Jun 10, 5:25 PM EDT | Special Weather Statement | JAX | Union | 50 min |
| Jun 10, 5:28 PM EDT | Special Weather Statement | JAX | Duval | 32 min |
| Jun 10, 5:44 PM EDT | Special Weather Statement | JAX | Duval | 46 min |
| Jun 10, 5:47 PM EDT | Special Weather Statement | JAX | Baker | 43 min |
| Jun 10, 5:48 PM EDT | Special Weather Statement | JAX | Marion | 42 min |
| Jun 10, 5:51 PM EDT | Areal Flood Advisory | JAX | Duval | 114 min |
| Jun 10, 6:06 PM EDT | Special Weather Statement | JAX | Marion | 39 min |
| Jun 10, 6:11 PM EDT | Severe Thunderstorm Warning | JAX | Baker | 49 min |
| Jun 10, 6:13 PM EDT | Special Weather Statement | JAX | Bradford, Union | 47 min |
| Jun 10, 6:15 PM EDT | Special Weather Statement | JAX | Nassau | 60 min |
| Jun 10, 6:18 PM EDT | Special Weather Statement | JAX | Union | 42 min |
| Jun 10, 6:21 PM EDT | Special Weather Statement | JAX | Bradford | 39 min |
| Jun 10, 6:27 PM EDT | Areal Flood Advisory | JAX | Marion | 93 min |
| Jun 10, 6:37 PM EDT | Severe Thunderstorm Warning | JAX | Alachua, Bradford, Union | 38 min |
| Jun 10, 7:00 PM EDT | Special Weather Statement | JAX | Alachua, Bradford | 45 min |
| Jun 10, 7:03 PM EDT | Areal Flood Advisory | JAX | Marion, Putnam | 117 min |
| Jun 10, 7:10 PM EDT | Areal Flood Advisory | JAX | Alachua, Bradford, Union | 95 min |
| Jun 10, 7:17 PM EDT | Special Weather Statement | JAX | Bradford | 43 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.